The pressure metric for Anosov representations

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-cotedazur.fr/hal-01329446
Contributor : Jean-Louis Thomin <>
Submitted on : Thursday, June 9, 2016 - 11:30:55 AM
Last modification on : Wednesday, August 7, 2019 - 2:34:15 PM

Links full text

Identifiers

Citation

Martin Bridgeman, Richard Canary, François Labourie, Andres Sambarino. The pressure metric for Anosov representations. Geometric And Functional Analysis, Springer Verlag, 2015, 25 (4), pp. 1089-1179. ⟨10.1007/s00039-015-0333-8⟩. ⟨hal-01329446⟩

Share

Metrics

Record views

144